MAUDE Adverse Event Report: Mentor Texas MENTOR Smooth Round Moderate Profile; Prosthesis, breast, inflatable, internal, saline

Mentor Texas MENTOR Smooth Round Moderate Profile; Prosthesis, breast, inflatable, internal, saline
Catalog Number 3501690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
MENTOR Smooth Round Moderate Profile
Common Device Name
Prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50924818
Report Number1645337-2026-10765
Device Sequence Number5777240
Product Code FWM
UDI-Device Identifier00081317001317
UDI-Public(01)00081317001317(17)220819(10)7622034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Catalogue Number3501690
Device Lot Number7622034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient RaceWhite